# SDR HALA2009070100271

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 75,233 hours, 13,692 cycles
- Engine: Pwa PW4060
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Eng Oil Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB  L ENG OIL PRESSURE WENT TO ZERO DURING PWR FAILURE AT IDLE.  PRESSURE RECOVERED WHEN POWER WAS RESTORED TEMPORARLY.  PERFORMED FIM 79-33-00 FIG 105, NO DEFECTS NOTED AND FIM 79-33-00 FIG 104 NO DEFECTS NOTED.  ACCOMPLISH ENGINE RUN UP TEST NR 3 SYS TEST NORMAL.
